# SDR AALA980453

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN STR 28R.  REMOVED SECTION AT STR 28R AND INSTALLED NEW SECTION PER ESO 11697 DATED 2-9-98.  TST:  54,870 HOURS.  CYCLES:  33,161.  (X)
